# SDR ASOA02378

- Difficulty date: June 29, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, LEFT SIDE ENGINE SUPPORT BEAM WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED CRACKED ENGINE SUPPORT BEAM IAW ASA EO 600-53-0073.  THIS EO INCLUDES REPAIR SPECIFICATIONS FOR ENGINE SUPPORT BEAM CRACKS AT BL 36.20 FOR CRJ200 AIRCRAFT.  THIS EO REFERENCES ASA EO 600-53-0043.  REO 601R-53-61-366 REV E, SERVICE BULLETIN A601R-53-059, AND SRM'S 51-00 REV 14 AND 53-00 REV 14.  (M)
